# SDR ASOA2012101202350

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 24,455 hours, 22,290 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AND NOSE GEAR DOOR OPEN WARNING ON APPROACH FOLLOWED QRH PULLED MANUAL RELEASE HANDLE NOSE GEAR STILL DOWN AND LOCKED LANDED WITH OUT FURTHER INSIDENT.  ADJUSTED NLG PROXIMITY SENSOR PS14GA IAW AMM 32-61-05, OP'S CHECKED GOOD, NO FURTHER DEFECT NOTED, DEFECT CLEARD, PLACARD REMOVED.
